MAUDE Adverse Event Report: ORTHO DEVELOPMENT ENTRADA; HIP STEM

ORTHO DEVELOPMENT ENTRADA; HIP STEM
Model Number 510-1212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient had total hip arthroplasty.A postoperative tibial bone fracture occurred.On (b)(6) 2025, a revision was performed to remove the index components which were replaced with another manufacturer's components.

Brand Name
ENTRADA
Common Device Name
HIP STEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key23600563
Report Number1722511-2025-00023
Device Sequence Number10380736
Product Code MEH
UDI-Device Identifier00822409036233
UDI-Public(01)00822409036233(17)300430(10)A412121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number510-1212
Device Lot NumberA412121
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale